# SDR AALA202202229891

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A300*
- Aircraft serial: 1517
- Aircraft time: 67,402 hours, 25,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE INOPERATIVE. REPLACED BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
